# SDR UHLA2009120500115

- Difficulty date: December 5, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 13,865 hours, 8,716 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, INITIAL FLAP LEVER MOVEMENT TO POSITION 1 RESULTED IN SLAT FAIL MESSAGE.  RAN QRH, SLAT FAIL MESSAGE AGAIN ALONG WITH SHAKER ANTICIPATED AND SLAT/FLAP LEVER DISAGREE.  SLATS STUCK AT 0, FLAPS WENT TO 2.  DECLARED AN EMERGENCY, LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED SLAT HARNESSES 2/3 AND 3/4 AND SLAT SKEW SENSORS 2/3 AND 3/4.
